Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 333, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 25, 2018, 8:27 PM CDT for 5 counties in Kansas. It was in force for 78 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2018, 8:27 PM CDT (01:27 UTC)
- Expired
- Jul 25, 2018, 9:45 PM CDT
- In force
- 78 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Ness County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 35 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 8:30 PM CDT | TSTM WND GST 58 | 11 N Jetmore, KS | MESONET STATION K5NES, 11 N JETMORE. |
| Jul 25, 8:44 PM CDT | TSTM WND GST 60 | 9 Wsw Jetmore, KS | |
| Jul 25, 8:46 PM CDT | TSTM WND DMG | 5 E Jetmore, KS | REPORTS OF 3 TRANSMISSION LINES SNAPPED BETWEEN JETMORE AND HANSTON. |
| Jul 25, 8:55 PM CDT | TSTM WND GST 56 | 2 Nnw Jetmore, KS | |
| Jul 25, 8:56 PM CDT | TSTM WND DMG | Jetmore, KS | UP TO 2 IN DIAMETER TREE BRANCHES BROKE AND POWER OUT IN JETMORE. |
| Jul 25, 9:22 PM CDT | TSTM WND GST 80 | 2 Wnw Windhorst, KS | REPORTS OF A ROOF AND SIDE WALLS RIPPED OFF A 50 X 70 MACHINE SHED. |
| Jul 25, 9:24 PM CDT | TSTM WND GST 63 | Dodge City Regional Air, KS | ASOS STATION DDC, DODGE CITY REGIONAL AIRPORT. |
| Jul 25, 9:30 PM CDT | TSTM WND DMG | Kinsley, KS | REPORT OF TWO SEMIS BLOWN OVER NEAR KINSLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 5:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2420 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
953
WUUS53 KDDC 260127
SVRDDC
KSC047-057-083-135-145-260245-
/O.NEW.KDDC.SV.W.0333.180726T0127Z-180726T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
827 PM CDT WED JUL 25 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northern Ford County in southwestern Kansas...
Southern Ness County in west central Kansas...
Hodgeman County in southwestern Kansas...
Western Pawnee County in south central Kansas...
Northwestern Edwards County in south central Kansas...
* Until 945 PM CDT.
* At 826 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Alexander to 11 miles north of
Jetmore to 11 miles north of Kalvesta, moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dodge City, Gray, Kinsley, Jetmore, Spearville, Burdett, Hanston,
Offerle, Rozel, Howell, Wright, Bellefont and Windhorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9925 3775 9971 3775 10020 3830 10021
3834 9948
TIME...MOT...LOC 0126Z 356DEG 25KT 3833 9953 3824 9985 3822 10022
HAIL...<.75IN
WIND...60MPH
$$
JJOHNSON3 follow-up statements
080
WWUS53 KDDC 260141
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
841 PM CDT WED JUL 25 2018
KSC135-260150-
/O.CAN.KDDC.SV.W.0333.000000T0000Z-180726T0245Z/
Ness KS-
841 PM CDT WED JUL 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NESS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southwestern Kansas.
LAT...LON 3788 9925 3775 9971 3775 10020 3824 10020
3826 9946
TIME...MOT...LOC 0140Z 355DEG 25KT 3821 9947 3814 9984 3817 10017
$$
KSC047-057-083-145-260245-
/O.CON.KDDC.SV.W.0333.000000T0000Z-180726T0245Z/
Ford KS-Hodgeman KS-Pawnee KS-Edwards KS-
841 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN FORD...HODGEMAN...SOUTHWESTERN PAWNEE AND NORTHWESTERN
EDWARDS COUNTIES...
At 840 PM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Burdett to 4 miles northeast of
Jetmore to 9 miles northeast of Kalvesta, moving south at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dodge City, Gray, Kinsley, Jetmore, Spearville, Burdett, Hanston,
Offerle, Howell, Bellefont, Wright and Windhorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9925 3775 9971 3775 10020 3824 10020
3826 9946
TIME...MOT...LOC 0140Z 355DEG 25KT 3821 9947 3814 9984 3817 10017
HAIL...0.88IN
WIND...70MPH
$$
JJOHNSON105
WWUS53 KDDC 260153
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
853 PM CDT WED JUL 25 2018
KSC047-057-083-145-260245-
/O.CON.KDDC.SV.W.0333.000000T0000Z-180726T0245Z/
Ford KS-Hodgeman KS-Pawnee KS-Edwards KS-
853 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN FORD...HODGEMAN...SOUTHWESTERN PAWNEE AND NORTHWESTERN
EDWARDS COUNTIES...
At 852 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Burdett to 7 miles southeast of
Jetmore to 6 miles east of Kalvesta, moving south at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Dodge City, Gray, Kinsley, Jetmore, Spearville, Burdett, Hanston,
Offerle, Howell, Bellefont, Wright and Windhorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 9925 3775 9971 3775 10020 3818 10019
3820 9944
TIME...MOT...LOC 0152Z 356DEG 36KT 3811 9946 3798 9983 3807 10016
HAIL...0.88IN
WIND...80MPH
$$
JJOHNSON818
WWUS53 KDDC 260201
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
901 PM CDT WED JUL 25 2018
KSC047-057-083-145-260245-
/O.CON.KDDC.SV.W.0333.000000T0000Z-180726T0245Z/
Ford KS-Hodgeman KS-Pawnee KS-Edwards KS-
901 PM CDT WED JUL 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN FORD...SOUTHERN HODGEMAN...SOUTHWESTERN PAWNEE AND
NORTHWESTERN EDWARDS COUNTIES...
At 900 PM CDT, severe thunderstorms were located along a line
extending from 9 miles south of Rozel to 7 miles northwest of
Spearville to 7 miles east of Kalvesta, moving south at 45 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Dodge City, Kinsley, Jetmore, Spearville, Offerle, Howell, Bellefont,
Wright and Windhorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3788 9925 3775 9971 3775 10020 3806 10018
3812 9941
TIME...MOT...LOC 0200Z 356DEG 25KT 3807 9946 3794 9983 3803 10016
HAIL...0.88IN
WIND...80MPH
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:28 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 25, 6:28 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 628 PM CDT Wed Jul 25 2018 ...Updated Aviation Section... .SHORT TERM...(This evening through Thursday) Issued at 313 PM CDT Wed Jul 25 2018 A cold frontal boundary was pushing south through northern and northwest Kansas and eastern Colorado early this afternoon, partially aided by outflow from overnight/early morning thunderstorms across Nebraska. Strong heating has pushed temperatures into the mid 90s across much of southwest Kansas with surface dewpoints mixing out into the upper 50s to low 60s. Resulting MLCAPEs have increased to 1000-2000 j/kg especially across the western half of the forecast area. In addition, deep layer (0-6km) shear has increased into the 30-40 knot range mainly over central and parts of west central Kansas. Isolated thunderstorms were forming over north central Kansas early this afternoon in an area of enhanced low level convergence. CAMs show this trend continuing with storms developing farther west into west central Kansas and southeast Colorado. Given the instability and shear, thunderstorms will initially be capable of producing hail up to golf ball size along with damaging wind gusts to 70 mph. As we move into the evening hours, thunderstorms should continue to become more numerous and move south across the remainder of southwest Kansas overnight. Strong to damaging winds will become the main severe weather threat, especially if storms are able to become organized into bow/line segments. Think that by midnight, the severe threat should be diminishing considerably as the front/outflow pushes through the region. There will be a continued chance for showers and thunderstorms into the late night hours as a mid level shortwave disturbance moves out over the High Plains. Thursday will be quite a bit cooler as a cooler airmass pushes into the central High Plains behind the front. Chances for additional showers and thunderstorms will be fairly small to negligible as the stable airmass overspreads the region. Highs on Thursday should top out in the low to mid 80s, depending on how much lingering cloud cover there is. .LONG TERM...(Thursday night through Wednesday) Issued at 313 PM CDT Wed Jul 25 2018 Thursday night will be noticeably quieter across western Kansas. The greatest instability will be shifted west into the Colorado Front Range where afternoon thunderstorms will initiate. Don't have a lot of confidence they will reach the Kansas border but will maintain some slight chance pops in the far southwest just in case. There could be some lingering showers and possible thunderstorms along the Oklahoma border in south central Kansas as well. On Friday, the surface high pressure slides off to the east with moist low level return flow setting up across the western High Plains. Another weak fast moving shortwave disturbance is progged to move out of the northern Rockies out over the central High Plains late Friday. Both the GFS and ECMWF continue to suggest afternoon thunderstorm development over the eastern slopes that organizes into a convective complex that move out over western Kansas Friday night. The upper level pattern of somewhat cyclonic northwest flow aloft continues through the weekend which will keep conditions favorable for repeated nighttime thunderstorm complexes. By early next week, the upper ridge builds back toward the central High Plains which should bring a decrease in the wet weather pattern across the central High Plains. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 621 PM CDT Wed Jul 25 2018 Organized strong/severe thunderstorm activity is expected to affect all terminals this period. Best time frame will be mid to late evening hours. After midnight (05Z), much of the activity will be shifting to the south with an overal weakening trend, although some scattered showers/weak thunderstorms may continue through about 08-10Z. Outside of thunderstorms, winds will become northeast late in the period behind all the storms. Stratus will also probably exist in the cooler/moist airmass, although there is not a high degree of confidence in extent and ceiling. Some MVFR/IFR may be possible Thursday morning. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 83 63 84 / 80 30 10 20 GCK 66 82 62 83 / 80 30 10 20 EHA 64 83 64 85 / 60 20 20 20 LBL 65 84 65 85 / 80 20 20 20 HYS 66 81 63 84 / 60 40 10 10 P28 70 84 66 87 / 50 30 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gerard LONG TERM...Gerard AVIATION...Umscheid
Hazardous weather outlook, Jul 25, 2:55 AM CDT, 17 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 255 AM CDT Wed Jul 25 2018 KSZ030-031-043>046-061>066-074>081-084>090-260800- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 255 AM CDT Wed Jul 25 2018 /155 AM MDT Wed Jul 25 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Scattered to numerous thunderstorms are expected this evening and tonight. Storms will begin across the northern counties during the 5-7 pm timeframe, and propogate southward through midnight. The strongest storms will be severe, producing hail up to golfball size and wind gusts up to 70 mph. Locally very heavy rainfall and frequent lightning can be expected. Day 1 Hazards ------------- * Thunderstorm wind damage: Elevated risk * Thunderstorm hail: Elevated risk * Flooding: Limited risk * Lightning: Significant risk .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Days 2-7 Discussion ------------------- Scattered showers and thunderstorms will continue through Monday. Models continue to focus the most widespread activity, and the highest risk of flooding rains/damaging winds during the Friday night/Saturday morning time frame. Additional thunderstorm complexes are expected periodically through the weekend. Days 2-7 Hazards ---------------- * Thursday - Lightning: Elevated risk * Friday - Lightning: Elevated risk - Flooding: Elevated risk - Thunderstorm wind damage: Elevated risk * Saturday - Lightning: Elevated risk - Flooding: Elevated risk - Thunderstorm wind damage: Elevated risk * Sunday - Lightning: Elevated risk * Monday - Lightning: Elevated risk * Tuesday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected to be required, mainly across the northern counties, this evening. && For more details visit our webpage http://weather.gov/ddc/ehwo Turner
In the hours before
Special weather statement, Jul 25, 7:45 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
645 PM MDT WED JUL 25 2018
KSZ061-260130-
Hamilton KS-
645 PM MDT WED JUL 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON AND
SOUTHWESTERN KEARNY COUNTIES UNTIL 730 PM MDT...
At 645 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Kendall, moving southeast at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Kendall.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southwestern Kansas.
LAT...LON 3802 10165 3801 10154 3775 10154 3775 10177
3789 10180
TIME...MOT...LOC 0045Z 312DEG 14KT 3790 10166
JJOHNSONLocal storm report, Jul 25, 7:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
754 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 SSW HEALY 38.55N 100.65W
07/25/2018 E1.75 INCH LANE KS PUBLIC
MOST OF THE HAIL WAS QUARTER TO HALF DOLLAR
SIZE.
&&
MLGSpecial weather statement, Jul 25, 7:58 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Dodge City KS 758 PM CDT WED JUL 25 2018 KSZ061-074-260145- Stanton KS-Hamilton KS- 758 PM CDT WED JUL 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HAMILTON AND NORTHEASTERN STANTON COUNTIES UNTIL 845 PM CDT/745 PM MDT/... At 758 PM CDT/658 PM MDT/, Doppler radar was tracking a strong thunderstorm 13 miles south of Syracuse, moving south at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Hamilton and northeastern Stanton Counties. A Severe Thunderstorm Watch remains in effect until 100 AM CDT/midnight MDT/ for southwestern Kansas. LAT...LON 3782 10193 3788 10171 3771 10155 3764 10191 TIME...MOT...LOC 0058Z 339DEG 11KT 3778 10179 JJOHNSON
Local storm report, Jul 25, 8:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST 5 NNW HARGRAVE 38.62N 99.48W
07/25/2018 E60 MPH RUSH KS PUBLIC
&&
GTSpecial weather statement, Jul 25, 8:11 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Dodge City KS 811 PM CDT WED JUL 25 2018 KSZ045-046-064-065-260215- Hodgeman KS-Rush KS-Pawnee KS-Ness KS- 811 PM CDT WED JUL 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NESS...NORTHERN HODGEMAN...NORTHWESTERN PAWNEE AND SOUTHWESTERN RUSH COUNTIES UNTIL 915 PM CDT... At 811 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 2 miles southeast of Bazine to 7 miles southwest of Beeler. Movement was southeast at 25 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Bazine. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for south central, central, southwestern and west central Kansas. LAT...LON 3826 9932 3813 10014 3838 10016 3847 9964 TIME...MOT...LOC 0111Z 309DEG 10KT 3842 9967 3834 10025 JJOHNSON
Local storm report, Jul 25, 8:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 PM CDT WED JUL 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 5 SSW AMY 38.42N 100.64W
07/25/2018 E70 MPH LANE KS PUBLIC
SMALL HAIL ALSO OCCURRED WITH THIS STORM.
&&
MLGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:09 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 51 min |
| Jul 25, 7:39 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Pawnee, Rush | 36 min |
| Jul 25, 7:42 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 48 min |
| Jul 25, 7:45 PM CDT | Special Weather Statement | DDC | Hamilton | 45 min |
| Jul 25, 7:58 PM CDT | Special Weather Statement | DDC | Stanton | 47 min |
| Jul 25, 8:04 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 29 min |
| Jul 25, 8:11 PM CDT | Special Weather Statement | DDC | Ness | 64 min |
| Jul 25, 8:29 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane | 46 min |
| Jul 25, 8:32 PM CDT | Special Weather Statement | DDC | Stanton | 43 min |
| Jul 25, 9:09 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa, Meade | 66 min |
| Jul 25, 9:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 47 min |
| Jul 25, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Meade | 48 min |
| Jul 25, 10:15 PM CDT | Special Weather Statement | DDC | Clark, Comanche, Edwards, Ford, Kiowa | 60 min |
| Jul 25, 10:45 PM CDT | Special Weather Statement | DDC | Trego | 45 min |
| Jul 25, 10:47 PM CDT | Special Weather Statement | DDC | Hamilton | 43 min |
| Jul 25, 11:09 PM CDT | Special Weather Statement | DDC | Lane, Scott | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.